# SDR U2RA201310250001

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 82,454 hours, 11,584 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835AB
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY SERVICE CHECK,  FOUND RT UPPER DECK DOOR EMERGENCY OPENING SYS FAILS TEST USING 6 VOLT BATTERY TEST, TASK 52-023-00-01.
